# SDR AALA20040375

- Difficulty date: March 19, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT HAND OVERWING SLIDE BOTTLE PRESSURE IS LOW.  REPLACED RIGHT HAND OVERWING SLIDE BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
